# SDR ASAA2018082065794

- Difficulty date: July 26, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 INNER ANGLE UPPER SURFACE HAD AN AREA OF CORROSION.  ACFT GROUNDED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02-0G-0, PG 2, STEP B AND E.   FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1.
